Keywords = Mathematical model
A mathematical model to simulate the drug release pattern from drug-eluting stents with biostable polymeric bulk and hydrophobic incorporated drug

Articles in Press, Corrected Proof, Available Online from 05 June 2022

10.22124/jmm.2022.21157.1850

Hadiseh Kamalgharibi; Akbar Hashemi Borzabadi; Omid Solaymani Fard; Atefeh Solouk Mofrad; Mehdi Shafieian


A new mathematical model for reconstruction ECG signal based on non-polynomial cubic spline

Volume 10, Issue 1, January 2022, Pages 107-117

10.22124/jmm.2021.18796.1609

Mahboubeh Molavi-Arabshahi; Rashidinia Jalil; Mahnaz Yousefi